The Uniform Schanuel Conjecture Over the Real Numbers

Kirby, Jonathan ORCID: and Zilber, Boris (2006) The Uniform Schanuel Conjecture Over the Real Numbers. Bulletin of the London Mathematical Society, 38 (04). pp. 568-570. ISSN 0024-6093

[thumbnail of The_uniform_Schanuel.pdf]
PDF (The_uniform_Schanuel.pdf)
Download (42kB) | Preview


We prove that Schanuel's conjecture for the reals is equivalent to a uniform version of itself.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Logic
Depositing User: Users 2731 not found.
Date Deposited: 10 Oct 2011 13:13
Last Modified: 26 Mar 2023 06:30
DOI: 10.1112/S0024609306018510


Downloads per month over past year

Actions (login required)

View Item View Item